# SDR ASOA2012121302652

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PRESSURE FLOOR SILL AND ANGLE HAVE MULTIPLE AREAS OF CORROSION DAMAGE FROM FS 409.00+128 THROUGH 559.00.  C/W EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, REV B, DATED 06/02/2011 AS WRITTEN.  SDR CLOSED.
